On the convergence of parallel nonstationary multisplitting iteration methods

被引:15
作者
Bai, ZZ [1 ]
机构
[1] Chinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math & Sci Engn Comp, State Key Lab Sci Engn Comp, Beijing 100080, Peoples R China
关键词
system of linear equations; matrix multisplitting; nonstationary iteration; convergence;
D O I
10.1016/S0377-0427(03)00555-7
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
The convergence properties of a variant of the parallel chaotic multisplitting iteration method, called the nonstationary multisplitting iteration method, for solving large sparse systems of linear equations are further discussed when the coefficient matrix is an H-matrix or a positive definite matrix, respectively. Moreover, when the coefficient matrix is a monotone matrix, the monotone convergence theory and the monotone comparison theorem about this method are established. This directly leads to several novel sufficient conditions for guaranteeing the convergence of this parallel nonstationary multisplitting iteration method. (C) 2003 Elsevier B.V. All rights reserved.
引用
收藏
页码:1 / 11
页数:11
相关论文
共 7 条
[1]   A unified framework for the construction of various matrix multisplitting iterative methods for large sparse system of linear equations [J].
Bai, ZZ ;
Sun, JC ;
Wang, DR .
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 1996, 32 (12) :51-76
[2]  
Bai ZZ, 1998, J COMPUT MATH, V16, P221
[3]   The monotone convergence of the two-stage iterative method for solving large sparse systems of linear equations [J].
Bai, ZZ ;
Wang, DR .
APPLIED MATHEMATICS LETTERS, 1997, 10 (01) :113-117
[4]   MODELS OF PARALLEL CHAOTIC ITERATION METHODS [J].
BRU, R ;
ELSNER, L ;
NEUMANN, M .
LINEAR ALGEBRA AND ITS APPLICATIONS, 1988, 103 :175-192
[5]   CONVERGENCE OF RELAXED PARALLEL MULTISPLITTING METHODS [J].
FROMMER, A ;
MAYER, G .
LINEAR ALGEBRA AND ITS APPLICATIONS, 1989, 119 :141-152
[6]   CONVERGENCE OF PARALLEL MULTISPLITTING ITERATIVE METHODS FOR M-MATRICES [J].
NEUMANN, M ;
PLEMMONS, RJ .
LINEAR ALGEBRA AND ITS APPLICATIONS, 1987, 88-9 :559-573
[7]  
WANG DR, 1994, P 92 SHANGH INT NUM